DOI 10.1016/j.nefroe.2022.11.012
Acute interstitial nephritis due to dolutegravir: The first case reported.
Аннотация
Kidney disease is frequent in HIV-patients. We present a case of a 44-year-old woman, with known uncontrolled HIV infection and chronic kidney disease due to HIV-associated nephropathy. After starting dolutegravir, the patient developed eosinophilia and worsening kidney function. A kidney biopsy confirmed the diagnosis of acute interstitial nephritis. Given the time relation with dolutegravir introduction, it was deemed the culprit medication. Dolutegravir was stopped, and corticosteroids were initiated, with moderate improvement in renal function. To our knowledge, this is the first reported case of acute interstitial nephritis to dolutegravir, which should raise awareness of previously undocumented renal effects of antiretroviral therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.